| Model Number |
D314TRG |
| Medical Device Problem Codes |
Failure to Charge (1085); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was seen in the clinic and reported that their cardiac resynchronization therapy defibrillator (crt-d) had been beeping for three months.The device was interrogated and a charge circuit timeout/charge circuit inactive was observed.It was also noted that the device had reached rrt over two years ago.The device was re-interrogated to keep the capacitors from recharging.The patient is now planning on having the device replaced.The device remains in use.No patient complications have been reported as a result of this event.